# SDR GTIA2019031703227

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,250 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DENT FOUND @ FR67-68 FTR 35-36LH MDL 39MM, MDW 24MM, MDD 0.35MM & ORIGINAL STR THICKNESS 1.6MM CAT A RAF01 2464781-2OPENED, REF LHTPR NRI 5000857690-0010-REVIEWED LTPR NRI 5000857690-0010 AND HAS BEEN ACCOMPLISHED. PERFORMED PERMANENT REPAIR OF DENT AT FR67-68 STR 35-36 LT IAW EO 5341-1908 REV 00".
